MAUDE Adverse Event Report: CREAGH MEDICAL LTD PASSEO-35 HP; PTA CATHETER

CREAGH MEDICAL LTD PASSEO-35 HP; PTA CATHETER
Model Number PASSEO-35 HP 8/40/75
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was receiving a fistulogram with intervention.A balloon was introduced in the fistula and burst during inflation.On system removal, it was noted that the marker band at the balloon tip had broken off into the tissue.Tip was left in the patient.
 
Event or Problem Description
Patient was receiving a fistulagram with intervention.A balloon was introduced in the fistula and burst during inflation.On system removal, it was noted that the marker band at the balloon tip had broken off into the tissue.Tip was left in the patient.
 
Additional Manufacturer Narrative
Top assembly batch history record was reviewed.All processed to the correct validated parameters by trained personnel.All units were 100% visually inspected and leak tested to rated burst pressure.The correct work instructions were utilized at the correct revisions and all operators that worked on the batch in question were fully trained on their respective work steps.The components used in the manufacture of this batch are consistent with those used on all passeo-35 hp product.There were no capa's, ncr's or deviations associated with the batch in question.No unusual anomalies were noted following the batch review.All rejected units reconciled correctly with the bhr quantity.The unit has not been returned for further investigation.
 
Additional Manufacturer Narrative
Follow-up report to submit additional information not known at time of initial submission.
 
Event or Problem Description

Brand Name
PASSEO-35 HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
creagh medical ltd
ida business park
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
eoin mcevoy
ida business park
ballinasloe
ballinasloe, co. galway H53 K-8P4
EI   H53 K8P4
MDR Report Key7860670
Report Number3005994106-2018-00001
Device Sequence Number19125448
Product Code LIT
UDI-Device Identifier05391525781563
UDI-Public05391525781563
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2018
Device Model NumberPASSEO-35 HP 8/40/75
Device Catalogue Number399092
Device Lot Number21501303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
08/10/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date10/02/2018
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite